Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Theory Comput Syst

Search In Journal Title:

Abbravation: Theory of Computing Systems

Search In Journal Abbravation:

Publisher

Springer-Verlag

Search In Publisher:

DOI

10.1016/0009-2614(92)87010-m

Search In DOI:

ISSN

1433-0490

Search In ISSN:
Search In Title Of Papers:

Querying Data Sources that Export Infinite Sets of

Authors: Bogdan Cautis Alin Deutsch Nicola Onose
Publish Date: 2010/10/05
Volume: 49, Issue: 2, Pages: 367-428
PDF Link

Abstract

We study the problem of querying data sources that accept only a limited set of queries such as sources accessible by Web services which can implement very large potentially infinite families of queries We revisit a classical setting in which the application queries are conjunctive queries and the source accepts families of conjunctive queries specified as the expansions of a potentially recursive Datalog program with parametersWe say that query Q is expressible by the program ensuremathmathcalP if it is equivalent to some expansion of ensuremathmathcalP Q is supported by ensuremathmathcalP if it has an equivalent rewriting using some finite set of ensuremathmathcalP’s expansions We present the first study of expressibility and support for sources that satisfy integrity constraints which is generally the case in practice


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: